EconPapers    
Economics at your fingertips  
 

Inheritance of convexity for the $\mathcal {P}_{\min }$-restricted game

Alexandre Skoda ()
Additional contact information
Alexandre Skoda: UP1 - Université Paris 1 Panthéon-Sorbonne, CES - Centre d'économie de la Sorbonne - UP1 - Université Paris 1 Panthéon-Sorbonne - CNRS - Centre National de la Recherche Scientifique

Post-Print from HAL

Abstract: We consider restricted games on weighted graphs associated with minimum partitions. We replace in the classical definition of Myerson restricted game the connected components of any subgraph by the sub-components corresponding to a minimum partition. This minimum partition Pmin is induced by the deletion of the minimum weight edges. We provide a characterization of the graphs satisfying inheritance of convexity from the underlying game to the restricted game associated with Pmin. Moreover, we prove that these graphs can be recognized in polynomial time.

Keywords: Cooperative game; Convexity; Graph-restricted game; Graph partitions (search for similar items in EconPapers)
Date: 2020-09-16
References: Add references at CitEc
Citations:

Published in Mathematical Methods of Operations Research, 2020, ⟨10.1007/s00186-020-00728-4⟩

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:halshs-02960813

DOI: 10.1007/s00186-020-00728-4

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-19
Handle: RePEc:hal:journl:halshs-02960813